# SDR USAAD01049

- Difficulty date: March 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT-EWR - FLT 554 - AFTER TAKEOFF, SMOKE APPEARED IN THE REAR CABIN.  THE LEFT AIR CONDITIONING PACK WAS TURNED OFF AND THE SMOKE DISSIPATED.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT WITH THE LEFT AIR CONDITIONING PACK INOPERATIVE UNDER THE MEL PROCEDURES.  DURING OVERNIGHT MAINTENANCE THE AIR CONDITIONING WATER SEPARATOR BAG WAS REPLACED FOR CONTAMINATION AND THE AREA CLEANED.  (M)
